# SDR AALA202209200156

- Difficulty date: September 15, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 74,871 hours, 29,633 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION RIGHT WING #1 SLAT, TRACK #2 MID AFT BOLT AT WS 700 AND RIB 2. REPLACED BOLT PER AMM 27-84-63-400-002.
